# SDR AALA202403139046

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 34,561 hours, 14,102 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR MORE DIFFICULT THAN NORMAL TO OPEN AND CLOSE. RESECURED LOOSE PHILOP SCREW.
